# SDR CA080721001

- Difficulty date: July 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Chafed
- Location: Apu
- Part time: 30 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CAN) PATS APU INSTALLATION STC SA95-34 FIRE WARNING AFTER 20 MIN OF APU OPERATION PRIOR TO ENGINE START. APU AUTO SHUTDOWN AND FIRE EXT FIRED. VISUAL INSPECTION OF EXTERIOR OF APU ENCLOSURE SHOWED NO EVIDENCE OF FIRE. APU REMOVED AND FOUND WIRES APU2002-20B, APU200-20A AND APU1019-16 CHAFED. APU2000-20A HAD SHORTED TO  FIRE LOOP IN 2 LOCATIONS RESULTING IN ARCING AND OVERHEAT OF THE LOOP IN THAT LOCATION. ALL WIRING REPLACED, HIGH TEMP SPIRAL WRAP INSTALLED TO PROTECT WIRING. BOMBARDIER ADVISED VIA FIELD SERVICE REP.
